# SDR DL72S992542

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Condition: Cracked
- Location: #2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, 1 INCH CRACK NR 2 SLAT NOSE RIB I/B SIDE OF ACTUATOR.  REPAIRED PER MM 57-54-0.
